An asymmetric Neumann problem with weights
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 267-280.
@article{AIHPC_2008__25_2_267_0,
     author = {Arias, M. and Campos, J. and Cuesta, M. and Gossez, J.-P.},
     title = {An asymmetric {Neumann} problem with weights},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {267--280},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     doi = {10.1016/j.anihpc.2006.07.006},
     mrnumber = {2396522},
     zbl = {1138.35074},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2006.07.006/}
}
TY  - JOUR
AU  - Arias, M.
AU  - Campos, J.
AU  - Cuesta, M.
AU  - Gossez, J.-P.
TI  - An asymmetric Neumann problem with weights
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2008
SP  - 267
EP  - 280
VL  - 25
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2006.07.006/
DO  - 10.1016/j.anihpc.2006.07.006
LA  - en
ID  - AIHPC_2008__25_2_267_0
ER  - 
%0 Journal Article
%A Arias, M.
%A Campos, J.
%A Cuesta, M.
%A Gossez, J.-P.
%T An asymmetric Neumann problem with weights
%J Annales de l'I.H.P. Analyse non linéaire
%D 2008
%P 267-280
%V 25
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2006.07.006/
%R 10.1016/j.anihpc.2006.07.006
%G en
%F AIHPC_2008__25_2_267_0
Arias, M.; Campos, J.; Cuesta, M.; Gossez, J.-P. An asymmetric Neumann problem with weights. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 267-280. doi : 10.1016/j.anihpc.2006.07.006. http://archive.numdam.org/articles/10.1016/j.anihpc.2006.07.006/

[1] A. Anane, Etude des valeurs propres et de la résonance pour l'opérateur p-laplacien, Thèse de doctorat, Université Libre de Bruxelles, Bruxelles, 1988.

[2] Arias M., Campos J., Cuesta M., Gossez J.-P., Asymmetric elliptic problems with indefinite weights, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 581-616. | EuDML | Numdam | MR | Zbl

[3] Cerami G., Un criterio di esistenza per i punti critici su varieta ilimitate, Rc. Ist. Lomb. Sci. Lett. 112 (1978) 332-336. | Zbl

[4] Cuesta M., Eigenvalue problems for the p-laplacian with indefinite weight, Electronic J. Differential Equations 2001 (2001) 1-9. | EuDML | MR | Zbl

[5] Cuesta M., Minimax theorems on C 1 manifolds via Ekeland variational principle, Abstract Appl. Anal. 13 (2003) 757-768. | EuDML | MR | Zbl

[6] A. Dakkak, Etude sur le spectre et la résonance pour les problèmes elliptiques de Neumann, Thèse 3ème cycle, Univ. Oujda, 1995.

[7] De Figueiredo D., Lectures on the Ekeland Variational Principle with Applications and Detours, TATA Institute, Springer-Verlag, 1989. | MR | Zbl

[8] Ekeland I., On the variational principle, J. Math. Anal. Appl. 47 (1974) 323-353. | MR | Zbl

[9] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1977. | MR | Zbl

[10] Godoy T., Gossez J.-P., Paczka S., On the antimaximum principle for the p-laplacian with indefinite weight, Nonlinear Anal.: Theory Methods Appl. 51 (2002) 449-467. | MR | Zbl

[11] Huang Y.-X., On eigenvalue problems for the p-laplacian with Neumann boundary conditions, Proc. Amer. Math. Soc. 109 (1990) 177-184. | MR | Zbl

[12] Lieberman G., Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal. 12 (1988) 1203-1219. | MR | Zbl

[13] Serrin J., Local behavior of solutions of quasilinear equations, Acta Math. 111 (1962) 247-302. | MR | Zbl

[14] Vazquez J.L., A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. 12 (1984) 191-202. | MR | Zbl

Cited by Sources: